Government of B.C.

Overdose Awareness in BC

Last Modified: 2016-10-11

Leslie's Story

Quick Links

Get a Naloxone kit

Naloxone can reverse the effects by an opioid overdose when injected into an arm, buttocks or thigh muscle. 

Responding to an overdose

If you suspect an overdose, call 911 right away and follow SAVE ME protocol while waiting for first responders.

Tips to prevent overdose

Ways to prevent or reduce the chance of experiencing an overdose.

 

Services & Information Topics

What is Fentanyl?

Fentanyl is a synthetic opioid that is contributing to the increase in opioid overdoses across BC. Find out what it is and why it’s dangerous to all British Columbians.

Overdose Awareness Stories

Overdoses are having a ripple effect across B.C. From families to first responders, friends and loved ones, everyone has a story.  Learn more about them here.

What is Naloxone?

Naloxone can reverse the effects of an opioid overdose. Find out how it works and where it’s available.

Help and Resources

Drug-related overdoses and deaths have become a very serious concern all across the country. Find out how to avoid and react to overdose. 

Information for Parents

Parents can play a key part in teaching their children about substance use by talking honestly and openly about the effects of substances and giving answers they’ll understand. 

How the Province is Responding

Significant steps have been taken to address B.C.’s opioid overdose emergency. Learn more about the actions government is taking.

Share Button